# SDR 2011FA0000309

- Difficulty date: May 3, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Aircraft: N3926A
- Make and model: Urocop EC120B
- Aircraft serial: 1598
- Engine: Tmeca ARRIU2F
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Part time: 900 hours
- Component: Tailboom
- Component part number: C535S1101055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE VALVE CHECK A MECHANIC NOTED A CRACK EXTENDING LONGITUDINALLY FROM THE LT FWD NAV/VOR ANTENNA MOUNT.  MFG HAS PREVIOUS KNOWLEDGE OF THIS DEFECT AND HAS DEVISED A REPAIR SCHEME FOR THIS DEFECT.  RDAS (REPAIR DESIGN APPLICATION SHEET) NR RDAS-AE11-0148, DATED 14 MARCH 2011.  THIS DEFECT HAS HAD NO SPECIFIC INSP CRITERIA FOR ITS DETECTION.  SUGGEST THIS AREA BE IMPLEMENTED INTO MFG INSPECTION  OR ICA CRITERIA NOT TO EXCEED 200 HOURS BETWEEN INSP.
